Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A unicity theorem for meromorphic mappings between algebraic varieties


Author: S. J. Drouilhet
Journal: Trans. Amer. Math. Soc. 265 (1981), 349-358
MSC: Primary 32H30; Secondary 30D35
DOI: https://doi.org/10.1090/S0002-9947-1981-0610953-7
MathSciNet review: 610953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the techniques of value distribution theory in several complex variables, we obtain a theorem which can be used to determine whether two nondegenerate meromorphic mappings from an affine algebraic variety to a projective algebraic variety of the same or lower dimension are identical. The theorem generalizes a result of $ R$. Nevanlinna in one complex variable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H30, 30D35

Retrieve articles in all journals with MSC: 32H30, 30D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0610953-7
Keywords: Value distribution theory, unicity theorem
Article copyright: © Copyright 1981 American Mathematical Society